arrow
Volume 32, Number 2
Previous Issue Next Issue

Xiaobing Feng & Thomas Lewis

10.4208/jcm.1401-m4357

J. Comp. Math., 32 (2014), pp. 107-135.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 3071 24954 Abstract

Qiang Niu & Michael Ng

10.4208/jcm.1401-m4145

J. Comp. Math., 32 (2014), pp. 136-151.

Preview Full PDF 2201 24660 Abstract

Zhiguang Xiong & Yanping Chen

10.4208/jcm.1310-FE3

J. Comp. Math., 32 (2014), pp. 152-168.

Preview Full PDF 2040 24815 Abstract

Mingxia Li, Xiaofei Guan & Shipeng Mao

10.4208/jcm.1310-FE2

J. Comp. Math., 32 (2014), pp. 169-182.

Preview Full PDF 2200 23886 Abstract

Hongling Hu, Chuanmiao Chen & Kejia Pan

10.4208/jcm.1310-FE1

J. Comp. Math., 32 (2014), pp. 183-194.

Preview Full PDF 1967 24285 Abstract

Fuzheng Gao & Lin Mu

10.4208/jcm.1401-m4385

J. Comp. Math., 32 (2014), pp. 195-204.

Preview Full PDF 2528 24902 Abstract

Dongyang Shi & Minghao Li

10.4208/jcm.1401-m3837

J. Comp. Math., 32 (2014), pp. 205-214.

Preview Full PDF 2233 23894 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard